Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Predator (tm)

Accutane ANGER and Fear

I'm in my 3rd month of accutane now, and am beginning to get very worried about my current situation. It seems as if my initial breakout has never gone away, but rather, gotten gradually worse and worse. On my last fisit to the Derm. , he gave me prednisone because the inflamation on my face had gotten so bad. This angers me especially because the main reason i went on accutane wasn't even for the acne on my face, it was for the acne on my back. My back is satrting to look better, but my face is hideous. What coulld be causing my "initial" breakout to last so long? The spots are mainly on my cheek, my forehead is clear, my chin is semi-clear, but my cheeks up until my sideburns look like . . . well, really bad (very , very). WHY? Im already almost into my 4th month, and it seems ,l like nothing is going to help. I've been applying tee tree gel as a moisturizer , because if i don't my cheeks not only look the a pimple parade (whatever that is), but they also begin to peel. BTW . . . I started my fisrt month on the generic Sotret, and the last two months have been on Amnesteem ( im going to ask for name brand Accutane so i can rule out shitty genercis as the cause). Im on 80mg a day and am about 165 lbs. (40mg/12 hrs.) . Any input will be greatly appreciated, Thank you.

Share this post


Link to post
Share on other sites
I'm in my 3rd month of accutane now, and am beginning to get very worried about my current situation. It seems as if my initial breakout has never gone away, but rather, gotten gradually worse and worse. On my last fisit to the Derm. , he gave me prednisone because the inflamation on my face had gotten so bad. This angers me especially because the main reason i went on accutane wasn't even for the acne on my face, it was for the acne on my back. My back is satrting to look better, but my face is hideous. What coulld be causing my \"initial\" breakout to last so long? The spots are mainly on my cheek, my forehead is clear, my chin is semi-clear, but my cheeks up until my sideburns look like . . . well, really bad (very , very). WHY? Im already almost into my 4th month, and it seems ,l like nothing is going to help. I've been applying tee tree gel as a moisturizer , because if i don't my cheeks not only look the a pimple parade (whatever that is), but they also begin to peel. BTW . . . I started my fisrt month on the generic Sotret, and the last two months have been on Amnesteem ( im going to ask for name brand Accutane so i can rule out shitty genercis as the cause). Im on 80mg a day and am about 165 lbs. (40mg/12 hrs.) . Any input will be greatly appreciated, Thank you.

Share this post


Link to post
Share on other sites

Thanks fo the response. I stopped using the tea tree gel as you recomended, and i think you're right, it was irritating my skin more. I'll see how things go. All im doing now besides the accutane is washing my face with a Purpose bar. It says its a gentle, non comdogenic soap, which doesnt cause irritation. Hopefully things start getting better. Like i said before, it probably wouldnt be as agravating if i had bad acne on my face before.

Share this post


Link to post
Share on other sites

you could try to wash with just water, I was washing with just water twice a day and found even that was too harsh for my skin whilst on accutane, 2 gentle washes a day with just water should be adequate.

Share this post


Link to post
Share on other sites

I don't know how long this i am on this dosage, i think until the end. Last time the derm looked at how horrible my face was and prescribed the prednisone, but he perscribed the same dosage, my next apt is in a week, should i mention my dosage?

Share this post


Link to post
Share on other sites
Guest brandi79

hi,

i have light acne and mild scarring and its bothering me severly.. apparently picking caused the scars.. and now i am so extremely worried about getting anymore scars that its consuming me completely.. there is an icepick scar on my cheek.. it looks horrible and i cannot get rid of it at all.. i tried to explain to my dermatologist that i do in fact have open pores all over my face and he said there was nothing on my face and recommended me to see a psychologist because i am Quote: awefulizing your face.. I do not see anything on your face.. People with light acne and mild scarring are not as concerned with there face as you are.. I do not know what to think about this but i just really want to get the 2 biggest scars off my face.. the rest of the scars are very small maybe like blackhead sized scars but they also bug me.. can anybody give me advice? Do you think my doctor is right? my dad says i do this for attention but i honestly dont.. i have a fucking icepick scar on my cheeck .. 2 of them.. I fucking hate it so much.. Ive thought about suicide

Share this post


Link to post
Share on other sites
Anyone else? Its not getting any better, my next apt is soon. . . Is my does high?

Convert your weight to kilograms. Accutane is generally prescribed at .5-1.0 mg per kg. Rounding up, you weigh roughly 75kg so your dose is a tad past the 1.0 mg/kg mark, but your derm could have you a bit past that if your acne was severe to begin with. Your derm is the expert so definitely talk to him or her about your frustration. Please keep in mind though, many experience a worsening of acne while on Accutane and find relief at the end or even after the course. Best wishes to you.

Share this post


Link to post
Share on other sites
Ive thought about suicide

Hi, Brandi79,

I am very sorry to hear that you are having a very hard time coping with acne, but please check with a counselor on this issue. While you may voice various issues on Acne.org, we strongly feel this is not a suitable place to share suicidal thoughts with other members. I strongly encourage you to seek a professional assistance on this matter.

Information about professional assistance can be found here:

http://www.acne.org/messageboard/resources...lai-t16184.html

Share this post


Link to post
Share on other sites
Anyone else? Its not getting any better, my next apt is soon. . . Is my does high?

Convert your weight to kilograms. Accutane is generally prescribed at .5-1.0 mg per kg. Rounding up, you weigh roughly 75kg so your dose is a tad past the 1.0 mg/kg mark, but your derm could have you a bit past that if your acne was severe to begin with. Your derm is the expert so definitely talk to him or her about your frustration. Please keep in mind though, many experience a worsening of acne while on Accutane and find relief at the end or even after the course. Best wishes to you.

Check the date on his post. :ninja:

Share this post


Link to post
Share on other sites

This thread is from 2004 ........ I'll be amazed if the OP is still posting here.

I can't understand why anyone replied to a 5-year-old thread in the first place. I'm just going to close it.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×